| Catalog Number |
48148545 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A customer reported that a patient will be revised to address four xia 4.5 polyaxial screw migrations.This report captures the second of four screws.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.